Conjugation spaces and equivariant Chern classes.

Wolfgang Pitsch, Jérôme Scherer

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)77-90
JournalBulletin of the Belgian Mathematical Society. Simon Stevin
Volume20
Issue number1
Publication statusPublished - 1 Jan 2013

Cite this

Pitsch, W., & Scherer, J. (2013). Conjugation spaces and equivariant Chern classes. Bulletin of the Belgian Mathematical Society. Simon Stevin, 20(1), 77-90.